Varieties Proper over Affine Schemes.

Jacob Eli Goodman; Alan Landman

Inventiones mathematicae (1973)

  • Volume: 20, page 267-312
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Goodman, Jacob Eli, and Landman, Alan. "Varieties Proper over Affine Schemes.." Inventiones mathematicae 20 (1973): 267-312. <>.

author = {Goodman, Jacob Eli, Landman, Alan},
journal = {Inventiones mathematicae},
pages = {267-312},
title = {Varieties Proper over Affine Schemes.},
url = {},
volume = {20},
year = {1973},

AU - Goodman, Jacob Eli
AU - Landman, Alan
TI - Varieties Proper over Affine Schemes.
JO - Inventiones mathematicae
PY - 1973
VL - 20
SP - 267
EP - 312
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.